Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Should I take amlongmt for high blood pressure?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
i m 63 years today i went to doctor my bp was 150/94 in july2012 it was 142/100 doctor prescibed AMLONGMT 50+5 DAILY ONE TABLET TILL TODAY I HAVE NOT TAKEN ANY BPDRUG I FEEL OK EXCEPT PAIN IN LAGS SINCE 2/3 DAYS PL ADVISE WHETHER I SHOULD TAKE DRUG
my plasma glucose fasting was 99.76 cholesterol was 193.43 in 12 2012
Posted Sun, 18 Nov 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Anil Grover 3 hours later
Dear XXXXXXX
Thanks for writing.
I am a qualified and certified cardiologist. I read your mail with diligence.
If your blood pressure has been established by a physician you do not have a choice of not taking a drug. If you have recently started the drug the side effects like leg pain will pass off in matter of weeks. If not or you ought to change b blocker component of drug. Your doctor will happily do this for you provided you tell him what exactly you have and you have taken drug for a month or so. For cholesterol one would like full lipid profile report before commenting that is including LDL, Triglycerides, HDL, VLDL as your total cholesterol is on higher side of borderline. Your blood sugar is normal nothing to worry there. If you have further query please raise, I will be happy to answer. Good Luck.
Regards.
With best wishes.
Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Should I take amlongmt for high blood pressure? 6 hours later
till now i have not started any bp drug i m afraid of side effeccts i afraid that if i start now it will be apermanent feature of taking drug .IF I DONOT TAKE BP DRUG WHAT WILL BE CONSEQUENCES
 
 
Answered by Dr. Anil Grover 3 hours later
Sir,
Blood Pressure elevation is a risk factors for heart disease. More often than not it's elevation does not produce any symptoms. That is why it is called silent killer. There is no drug of choice. But there is choice of 100 different saltes so that one can choose drug with literally no side effects.
If one does not take medicine one of the following may happen:
1: If the Almighty is kind to him nothing will happen some one will persuade an individual to take some drug.
2. One can have heart attack in which person may not die but cardiovascularly crippled for life fighting for every breath.
3. Brain Infarct: person can get paralysed on one side for life with inability to speak.
4. Sudden Cardiac Death due to Myocardial Infarction or Brain Hemorrhage.
If you have further query please raise, I will be happy to answer. Good Luck.
Regards.
With best wishes.
Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)http://www/ WWW.WWWW.WW PS: In Ahmedabad there is a cardiology group which operates through Apollo Ahmedabad. XXXXXXX any one of the cardiologist of the group, he may be more persuasive.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor